Alert archive / Colorado / High Wind Watches in 2020
High Wind Watch 5, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at Nov 12, 2020, 3:11 PM MST for 20 counties in Colorado. It took effect at Nov 13, 2020, 9:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 12, 2020, 3:11 PM MST (22:11 UTC)
- In effect from
- Nov 13, 2020, 9:00 PM MST
- Expired
- Nov 13, 2020, 11:29 AM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Baca County, CO, Bent County, CO, Chaffee County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 104 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
800 WWUS75 KPUB 122211 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 311 PM MST Thu Nov 12 2020 COZ058>066-072>075-077-130615- /O.NEW.KPUB.HW.A.0005.201114T1200Z-201115T0300Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Western/Central Fremont County Below 8500 Feet- 311 PM MST Thu Nov 12 2020 ...HIGH WIND WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... * WHAT...West winds 40 to 50 mph with gusts up to 90 mph possible. * WHERE...Lake and Chaffee Counties, the Sangre de Cristo Mountains, the La Garita Mountains, and western and central Fremont County. * WHEN...From late Friday night through Saturday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ COZ084>089-093-094-097-130615- /O.NEW.KPUB.HW.A.0005.201114T1800Z-201115T0300Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Las Animas Vicinity/Bent County- 311 PM MST Thu Nov 12 2020 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph possible. * WHERE... El Paso, Pueblo, Huerfano, Las Animas, Crowley, Otero, and Bent Counties. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
3 follow-up statements
894 WWUS75 KPUB 130216 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 716 PM MST Thu Nov 12 2020 COZ058>066-072>075-077-131030- /O.CON.KPUB.HW.A.0005.201114T1200Z-201115T0300Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Western/Central Fremont County Below 8500 Feet- 716 PM MST Thu Nov 12 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... * WHAT...West winds 35 to 50 mph with gusts up to 85 mph possible in the higher elevations. West winds 30 to 40 mph with gusts up to 60 mph possible in the lower elevations. * WHERE...Wasatch, Mosquito, La Garita, and Sangre de Cristo Mountains; and lower elevations of Lake, Chaffee and western and central Fremont Counties. * WHEN...From late Friday night through Saturday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ COZ084>089-093-094-097-131030- /O.CON.KPUB.HW.A.0005.201114T1800Z-201115T0300Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Las Animas Vicinity/Bent County- 716 PM MST Thu Nov 12 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...El Paso, Pueblo, Huerfano, Las Animas, Crowley, Otero, and Bent Counties. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
961 WWUS75 KPUB 131017 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 317 AM MST Fri Nov 13 2020 COZ076-078>083-131830- /O.EXB.KPUB.HW.A.0005.201114T0400Z-201115T0300Z/ Northwestern Fremont County Above 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- 317 AM MST Fri Nov 13 2020 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 75 mph possible over the Mountains. Lower elevations could see winds gusting in excess of 60 mph. * WHERE...Fremont County, the Wet Mountain Valley, the Wet Mountains, Teller County and the Rampart Range including Pikes Peak. * WHEN...From this evening through Saturday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ COZ095-096-098-099-131830- /O.EXA.KPUB.HW.A.0005.201114T1800Z-201115T0300Z/ Western Kiowa County-Eastern Kiowa County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 317 AM MST Fri Nov 13 2020 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Kiowa, Prowers and Baca Counties. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ COZ074-075-077-084>088-131830- /O.EXT.KPUB.HW.A.0005.201114T0400Z-201115T0300Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Western/Central Fremont County Below 8500 Feet- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 317 AM MST Fri Nov 13 2020 ...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH SATURDAY EVENING... * WHAT...West winds 35 to 50 mph with gusts up to 85 mph possible in the higher elevations. West winds 30 to 40 mph with gusts up to 60 mph possible in the lower elevations. * WHERE...The Southern Sangre de Cristo Mountains, western and central Fremont County, El Paso County, Pueblo County, Huerfano County and western Las Animas County. * WHEN...From this evening through Saturday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ COZ058>066-072-073-131830- /O.CON.KPUB.HW.A.0005.201114T1200Z-201115T0300Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- 317 AM MST Fri Nov 13 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... * WHAT...West winds 35 to 50 mph with gusts up to 85 mph possible in the higher elevations. West winds 30 to 40 mph with gusts up to 60 mph possible in the lower elevations. * WHERE...The Sawatch, Mosquito, La Garita, and northern Sangre de Cristo Mountains; and lower elevations of Lake, Chaffee and Saguache Counties. * WHEN...From late Friday night through Saturday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ COZ089-093-094-097-131830- /O.CON.KPUB.HW.A.0005.201114T1800Z-201115T0300Z/ Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Las Animas Vicinity/Bent County- 317 AM MST Fri Nov 13 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Crowley, Otero, Bent and eastern Las Animas Counties. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
084 WWUS75 KPUB 131829 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 1129 AM MST Fri Nov 13 2020 COZ074>088-140300- /O.UPG.KPUB.HW.A.0005.201114T0400Z-201115T0300Z/ /O.NEW.KPUB.HW.W.0010.201114T0400Z-201115T0300Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 1129 AM MST Fri Nov 13 2020 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 8 PM MST SATURDAY... * WHAT...West winds 30 to 40 mph with gusts up to 70 mph expected. * WHERE...Southern Sangre de Cristo Mountains, Wet Mountains, El Paso, Pueblo, Huerfano, western Las Animas, Teller and Fremont Counties, and the Rampart Range. * WHEN...From 9 PM this evening to 8 PM MST Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ059-061>066-072-073-140300- /O.UPG.KPUB.HW.A.0005.201114T1200Z-201115T0300Z/ /O.NEW.KPUB.HW.W.0010.201114T1200Z-201115T0300Z/ Leadville Vicinity/Lake County Below 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- 1129 AM MST Fri Nov 13 2020 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 8 PM MST SATURDAY... * WHAT...West winds 25 to 35 mph with gusts up to 70 mph expected. * WHERE...Lake County below 11000 feet, Chaffee County below 11000 feet, northern Sangre de Cristo Mountains, and the La Garita Mountains. * WHEN...From 5 AM to 8 PM MST Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ058-060-140300- /O.UPG.KPUB.HW.A.0005.201114T1200Z-201115T0300Z/ /O.NEW.KPUB.HW.W.0010.201114T1800Z-201115T0300Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- 1129 AM MST Fri Nov 13 2020 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY... * WHAT...West winds 35 to 45 mph with gusts up to 80 mph expected. * WHERE...East Lake County above 11000 Feet and the eastern Sawatch Mountains above 11000 Feet. * WHEN...From 11 AM to 8 PM MST Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ089-093>099-140300- /O.UPG.KPUB.HW.A.0005.201114T1800Z-201115T0300Z/ /O.NEW.KPUB.HW.W.0010.201114T1800Z-201115T0300Z/ Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1129 AM MST Fri Nov 13 2020 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...The far eastern plains. * WHEN...From 11 AM to 8 PM MST Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Nov 12, 10:54 AM MST, 4 hours 17 minutes earlier.
Area forecast discussion, Nov 12, 10:54 AM MST, 4 hours 17 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1054 AM MST Thu Nov 12 2020 .SHORT TERM...(Today and tonight) Issued at 339 AM MST Thu Nov 12 2020 Currently...an upper trough is currently moving across Wyoming early this morning, with westerly flow aloft across Colorado. A few light snow showers are showing up over the Central Mountains based on observations and satellite data. Winds have been breezy this morning as expected, mainly along the Eastern Mountains, where gusts to near 40 to 45 mph have been observed. Away from the Mountains, temperatures are cold again this morning with lower 20s on the Plains. Areas in the lee of the Eastern Mountains are running in the mid 30s. Today...the upper level trough over Wyoming will shift eastward into Nebraska by this afternoon. As it does so, the gradient across Southern Colorado will weaken, and winds will subside across the higher elevations. The snow showers over the Central Mountains will continue through the morning, before coming to an end by midday. At this time, little if any additional snow accumulations are expected. Across the Plains, a surface boundary will drop south this morning. This will shift winds easterly across the Plains, and will help keep temperatures on the cooler side. Afternoon highs will be slightly cooler, with mid 40s to lower 50s. Tonight...the upper trough will continue to pull away from the area, as weak troughing develops over the Great Basin. This will force flow aloft to shift more west southwest across Colorado. The main concern for tonight will be the potential for breezy conditions over the Mountains, especially heading into Friday morning. Westerly winds to 40 mph are possible across the higher terrain. The atmospheric profile does not support any downslope potential along the lee slopes overnight. Temperatures will once again be cold, with lower 20s on the Plains, and teens over the San Luis Valley. Mozley .LONG TERM...(Friday through Wednesday) Issued at 339 AM MST Thu Nov 12 2020 Fast w-sw upper flow across the area on Fri, as next s/w trough moves through the Great Basin toward the Rockies during the day. Lee surface trough along I-25 in the morning slips eastward onto the plains Fri afternoon, with a period of gusty downslope wly winds developing through the I-25 corridor late. Forecast RH still marginal (mainly in the 15-20 percent range) for any fire weather highlights, though fire danger will increase all areas as winds ramp up. Max temps Fri will begin to climb as well, with some 60s reappearing on the plains. Main upper wave then moves through the area Fri night/Sat, bringing a period of accumulating snow to the mountains along the Continental Divide and continued windy conditions to the eastern mountains and plains. May eventually need a winter highlight for the combination of snow and blowing snow over the Central Mountains, as band of 35-50 kt mid level winds pushes through the region during the day on Sat. Along and east of the mountains, winds will become strong Sat afternoon, with high fire danger and the potential for some blowing dust east of I-25. Downslope flow will boost Sat max temps to well above average readings, especially on the plains. Sun looks cooler and breezy in the wake of the upper wave and associated cold front, with a few snow showers lingering during the morning over the higher peaks of the central mountains. Upper ridge the builds for Mon-Wed, bringing very warm and dry conditions to the area with high temps climbing to 15-20f above average by Wed. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1046 AM MST Thu Nov 12 2020 VFR conditions are expected across the entire forecast area over the next 24 hrs, including the three main TAF sites of KCOS, KPUB and KALS. West winds gusting to 25kt will be evident at times across the higher elevations and lower sites with normal gap flow. Increasing westerly flow aloft tonight will develop some thin mid and high level cloudiness for the mts and I-25 corridor. Also included mention of wind shear for KCOS starting Fri morning. Moore && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOZLEY LONG TERM...PETERSEN AVIATION...MOORE
Hazardous weather outlook, Nov 12, 10:49 AM MST, 4 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1049 AM MST Thu Nov 12 2020 COZ058>089-093>099-131400- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1049 AM MST Thu Nov 12 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Snow showers are likely along the Continental Divide Friday evening through Saturday, with blowing snow and low visibility possible. Some light to moderate snow accumulation will be possible by Saturday evening, especially from Monarch Pass northward. Gusty winds and low relative humidity will create high fire danger over much of the Interstate 25 corridor and southeast plains on both Friday and Saturday afternoons. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 27/GARBEROGLIO
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 2:58 PM MST | Fire Weather Watch | PUB | Baca, Bent, Crowley, El Paso, Las Animas, Otero and 1 more | 21 hr |
| Nov 12, 2:58 PM MST | Red Flag Warning | PUB | Huerfano, Las Animas | 26 hr |
Nearby
High Wind Watches in Colorado, 2020Every high wind watch in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.